# SDR FDEA201408142173

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 57,716 hours, 22,255 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW SHATTERED DURING CRUISE FLIGHT AT 400, NO LEAKS.  CONTINUED AFTER CONSULTING WITH GOC.  REPLACED WINDOW IAW AMM.
